# SDR ASAA2019081203355

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 13,895 hours, 4,489 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1602
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 78,608 hours, 38,609 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN RATE OF CLIMB INDICATOR CLIMBS AND DESCENDS AT +/- 500 FEET PER MINUTE IN CRUISE WITH AN AUDIBLE CHANGE IN CABIN AIRFLOW. LEFT DUCT PRESSURE FLUCTUATES APPROXIMATELY 5 PSI AT THE SAME TIME THE CABIN RATE OF CLIMB FLUCTUATES. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-33 TASK 802 STEPS C,(1)(A)&(B). REMOVED & REPLACED L/H PACK TCV REF B737-900 AMM 21-51-10. BITE TEST SHOWS NO FAULTS & LEAK CHECKED GOOD. PRESSURIZED ACFT TO 3 PSI. ACFT RATE OF CLIMB INDICATION WAS STEADY NO FLUCTUATION.
